# SDR UPS04441982

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 83,180 hours, 15,676 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - LEFT NR 4 DOOR FWD CUTOUT FWD FRAME APPROX S16L AREA, FRAME I/B FWD FACE FOUND CRACK AS MARKED.  FWD FRAME CRACKED PORTION TRIMMED OFF, REPAIRED AS PER HX RS 53-62-35110.  SURROUNDING STRUCTURE IS CORROSION AND DAMAGE FREE AFTER INSPECTED.  NDT INSPECTED THE TRIMMED AREA, NO CRACK FOUND UPS ENGINEERING FILE 747-53-20171.
